# SDR SWAA2022041181578

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB AT RIB 120.3; #1 STIFFENER IS CRACKED AT THE LOWER END LT STAB L/E @ STAB STA 120.3 / [01] REMOVED LEFT HORIZONTAL STABILIZER RIB AT STAB STA 120.30 TO ACCESS RIB REPAIR IAW SRM 51-40-02-0G-0.[08] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063' THICK LOT# 1463618-1; ANGLE BAC1490-7075-T62 0.063' THICK LOT# 1464923-1 AND SHIM 2(EA) 7075-T6 0.016' THICK LOT# 1439717-1 IAW SRM 55-10-09-2R-4 STEP 4.F - J.;[09] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.K. OK TO PRIME.;[10] VERIFIED CORRECTIVE ACTIONS 7;8 AND 9.;[11] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.L. OK TO INSTALL.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M - Q.;[14] VERIFIED CORRECTIVE ACTION 13.;[15] CORRECTION TO N/A STATEMENT.;[16] OK TO INSTALL RIB GIVEN.;[17] INSTALLED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.30 IAW SRM 51-40-02-0G-0 AND BAC DRAWINGS # 002A0001; 182A3001 AND 182A1500.;[18] VERIFIED CORRECTIVE ACTION 17.;[19] APPLIED DECORATIVE EXTERIOR PAINT ON LOWER AND UPPER SKIN SURFACES OF LEFT HAND HORIZONTAL STABILIZER AT STAB RIB STA 120.30 IAW AMM 51-21-99-300-801.;[20] VERIFIED CORRECTIVE ACTION 19.;[21] VERIFIED ALL STEPS COMPLETE.
